MAUDE Adverse Event Report: Allergan (Costa Rica) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline

Allergan (Costa Rica) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Catalog Number 68HP-700
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swollen Lymph Nodes/Glands (4432)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "recalled certain biocell textured breast implant and health concerns".Later patient reported "swollen/enlarged underarm lymph nodes, neck pain, back pain, significant muscle aches, joint pain, generalized body aches, fatigue - no device related, brain fog, hair loss, skin changes, anxiety, depression, mood swings, difficulty sleeping - no device related, digestive problems/changes in digestion".This record is for the left side.Device remains implanted.
 
Additional Manufacturer Narrative
Clarification for b3: this is a partial date of event for report "2024".Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event of "lymphadenopathy" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Reason for reoperation: lymphadenopathy.

Brand Name
Style 68 Saline Filled Breast Implant
Common Device Name
prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50510512
Report Number9617229-2026-16456
Device Sequence Number21510251
Product Code FWM
UDI-Device Identifier10888628000483
UDI-Public(01)10888628000483(17)180811
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2018
Device Catalogue Number68HP-700
Device Lot Number2652159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/16/2026
Initial Report FDA Received Date08/30/2026
Date Device Manufactured09/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale